# SDR CALA2024090302351

- Difficulty date: August 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 14536030026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM 19-0630-1-2607 CORROSION ALC F/S 1460-1480 LBL 26 SLANT WALL SUPPORT PAN LWR SURFACE PLUS UPPER FWD TAG 35602 REF AMES NR 172653-0100-0183 #114 PG 1 OF 1. REPLACED SIDE PLATE BETWEEN STA 1410 TO STA 1530 AND STR 27L IAW SRM 51-40-02-0G-0 PARA 4 AND PARA 7.
